Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Struct

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Struct

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Thank you for your reply. I am from the Netherlands. I don’t have dandruff. I do have itchiness on my chest. My skin is a combination skin with oily T-zone. My chest becomes oily as well in the middle between the breasts. Here in the Netherlands we can get the following without prescription: - MICONAZOLNITRAAT 20MG/G ANTISCHIMMEL CRÈME - CANESTEN GYNO CRÈME (this one is for vaginal infection) and more similar products. I will try using clotrimazole cream and look how if
  2. Hi, I have persistent acne for approximately 10 years now (27 years old male). A couple of months ago I used accutane for a month and broke out like crazy on my chest and got other problems so I stopped taking it. At the moment my face is quite clear compared to before. I do still get some annoying acne. I believe I have fungal acne (I also have white tongue). What’s the best way to treat this?
  3. Believe this is the same case everywhere. Many doctors/dermatologists are so ignorant about accutane. They just prescribe it and think everything will be fine (only blood tests are not sufficient). I have similar problems as you with low semen volume and ED. But I am just trying to live with it. Where do you live in Turkey?
  4. Yes I strangely experienced something similar. I have one hair on my moustache which has become white. Maybe others to follow.
  5. I know there are some old topics about this subject however I am curious about the following. I have started to have tinnitus (ear ringing) after 3 weeks of accutane. I decided to stop taking the drug. I am scared that it will be permanent. Are there any people who experienced a similar situtuation and did the tinnitus fade away (completely)? Unfortunately some dermatologists don’t even know it’s a side effect. Here’s a scientific article about a similar situation(luckily this patient got b
×